# SDR TWAA0006909

- Difficulty date: April 28, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Aircraft time: 29,799 hours, 24,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON TOP AND BOTTOM OF FLOOR BRACE AT STA 1212, BETWEEN LONGERON 29R AND 28L.  REMOVED CORROSION PER SPM 6-80-01.  TREATED AREA AND PRIMED PER SRM 51-10-03.
